Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Brownsville, TX

October 20, 2016

NWS Brownsville, TX issued this small craft advisory at Oct 20, 2016, 4:01 AM CDT. It took effect at Oct 20, 2016, 10:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2016, 4:01 AM CDT (09:01 UTC)
In effect from
Oct 20, 2016, 10:00 PM CDT
Expired
Oct 22, 2016, 12:00 AM CDT
In force
26 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

231 
WHUS74 KBRO 200901
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
401 AM CDT THU OCT 20 2016

...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH HAZARDOUS WINDS
AND SEAS...

.AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
LATE THIS AFTERNOON AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH
WINDS AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY.

GMZ130-132-135-150-155-170-175-201715-
/O.NEW.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
401 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM CDT FRIDAY. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL SEAS
  UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
519 
WHUS74 KBRO 201243
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
743 AM CDT THU OCT 20 2016

...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS
AND SEAS...

.AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
LATE THIS AFTERNOON AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH
WINDS AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY.

GMZ130-132-135-210330-
/O.CAN.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/
/O.NEW.KBRO.SI.Y.0041.161021T0300Z-161021T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
743 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM CDT FRIDAY.

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-210330-
/O.CON.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
743 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL 
  SEAS UP TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
106 
WHUS74 KBRO 201504
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
1004 AM CDT THU OCT 20 2016

...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS
AND SEAS...

.AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
LATE THIS AFTERNOON AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH
WINDS AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY. 

GMZ130-132-135-202315-
/O.CON.KBRO.SI.Y.0041.161021T0300Z-161021T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1004 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM
THIS EVENING TO 4 PM CDT FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-202315-
/O.CON.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1004 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL 
  SEAS UP TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
732 
WHUS74 KBRO 202054
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
354 PM CDT THU OCT 20 2016

...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS
AND SEAS...

.AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
LATER TODAY AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH WINDS
AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY.

GMZ130-132-135-210500-
/O.CON.KBRO.SI.Y.0041.161021T0300Z-161021T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
354 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM
THIS EVENING TO 4 PM CDT FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-210500-
/O.CON.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
354 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL 
  SEAS UP TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
788 
WHUS74 KBRO 210358
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1058 PM CDT THU OCT 20 2016

...AN AUTUMN COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS AND
SEAS...

.A COLD FRONT WILL SWEEP ACROSS THE LOWER TEXAS COASTAL WATERS
TONIGHT. IN THE WAKE OF THIS FRONT STRONG AND GUSTY NORTH WINDS
AND AGITATED SEAS WILL PREVAIL TONIGHT AND FOR MOST OF FRIDAY.
CALMER WINDS AND SEAS WILL THEN RETURN AFTER FRIDAY AS SURFACE
HIGH PRESSURE SHIFTS EAST OF THE REGION ALLOWING FOR A RETURN OF
LIGHT TO MODERATE SOUTHEAST WINDS.

GMZ130-132-135-211200-
/O.CON.KBRO.SI.Y.0041.000000T0000Z-161021T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1058 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
CDT FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-211200-
/O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1058 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL 
  SEAS UP TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
846 
WHUS74 KBRO 210940
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 AM CDT FRI OCT 21 2016

...STRONG NORTH WINDS AND ROUGH SEAS TODAY...

.THE COLD FRONT HAS CLEARED THE COASTAL WATERS EARLY THIS MORNING
WITH STRONG NORTH WINDS AND HIGH SEAS EXPECTED THROUGH THE DAY.
HIGH PRESSURE BUILDS TOWARDS THE COAST WITH WINDS LOWERING ACROSS
THE LAGUNA THIS AFTERNOON AND OFFSHORE BY THIS EVENING. WINDS DROP
BELOW SMALL CRAFT ADVISORY LEVELS BY TONIGHT BUT SEAS MAY BE
SLOWER TO SUBSIDE WHICH MIGHT ALLOW FOR EXTENSION OF THE SMALL
CRAFT ADVISORY.

GMZ130-132-135-211745-
/O.CON.KBRO.SI.Y.0041.000000T0000Z-161021T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
440 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
CDT THIS AFTERNOON...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-211745-
/O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
440 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 10 FEET...WITH OCCASIONAL
  SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
091 
WHUS74 KBRO 211652
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1152 AM CDT FRI OCT 21 2016

...STRONG NORTH WINDS AND ROUGH SEAS TODAY...

.THE COLD FRONT HAS CLEARED THE COASTAL WATERS EARLY THIS MORNING
WITH STRONG NORTH WINDS AND HIGH SEAS EXPECTED THROUGH THE DAY.
HIGH PRESSURE BUILDS TOWARDS THE COAST WITH WINDS LOWERING ACROSS
THE LAGUNA THIS AFTERNOON AND OFFSHORE BY THIS EVENING. WINDS
DROP BELOW SMALL CRAFT ADVISORY LEVELS BY TONIGHT BUT SEAS MAY BE
SLOWER TO SUBSIDE WHICH MIGHT ALLOW FOR EXTENSION OF THE SMALL
CRAFT ADVISORY.

GMZ130-132-135-212100-
/O.CON.KBRO.SI.Y.0041.000000T0000Z-161021T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1152 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
CDT THIS AFTERNOON...

* WINDS...NORTH WINDS AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-220000-
/O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1152 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
707 
WHUS74 KBRO 211952
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
252 PM CDT FRI OCT 21 2016

...STRONG NORTHEAST WINDS CONTINUE ACROSS THE LOWER TEXAS COAST
THIS AFTERNOON...

.THE COLD FRONT THAT CLEARED THE COASTAL WATERS EARLY THIS
MORNING WILL CONTINUE TO PROVIDE STRONG NORTHEAST WINDS AND HIGH
SEAS ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH THE REST OF THE
AFTERNOON INTO THIS EVENING. HIGH PRESSURE BUILDING ACROSS THE
COAST WILL ALLOW WINDS TO LOWER ACROSS THE LAGUNA MADRE THIS
EVENING AND OFFSHORE TONIGHT. WINDS WILL DROP BELOW SMALL CRAFT
ADVISORY LEVELS BY TONIGHT BUT SEAS WILL BE SLOW TO SUBSIDE.

GMZ130-132-135-212300-
/O.EXT.KBRO.SI.Y.0041.000000T0000Z-161021T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
252 PM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CDT
THIS EVENING...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS. BAY WATERS WILL BE
  CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-220400-
/O.EXT.KBRO.SC.Y.0039.000000T0000Z-161022T0500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
252 PM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CASTILLO
457 
WHUS74 KBRO 220006 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
706 PM CDT FRI OCT 21 2016

...STRONG NORTHEAST WINDS CONTINUE ACROSS THE LOWER TEXAS COAST
THROUGH LATE TONIGHT...

.HIGH PRESSURE BUILDING ACROSS THE AREA HAS ALLOWED WINDS TO DROP
BELOW SMALL CRAFT ADVISORY BUT SEAS WILL REMAIN ELEVATED THROUGH
LATE THIS EVENING.

GMZ150-155-170-175-220500-
/O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
706 PM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR WAVES OF SEVEN FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 12:45 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Oct 20, 12:45 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service BROWNSVILLE TX
1245 AM CDT Thu Oct 20 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Light and variable winds will be the story overnight,
with some light fog formation possible into KMFE right around
sunrise. Once winds increase after sunrise, they will be from the
northeast, being affected by a prefrontal trough across the
region. This trough will likely spark areas of showers late
morning into early afternoon. The actual front will not arrive
until about 24 hours from now, with gusty north winds.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

64/64
Hazardous weather outlook, Oct 19, 4:05 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
405 PM CDT WED OCT 19 2016

TXZ248>257-202115-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
405 PM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ELEVATED RISK FOR RIP CURRENTS IS LIKELY THURSDAY THROUGH
SATURDAY DUE TO THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-202115-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
405 PM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THURSDAY
EVENING. SMALL CRAFT ADVISORIES ARE LIKELY DURING AND AFTER
PASSAGE THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 7:43 AM CDTSmall Craft Advisory for WindsBRO34 hr
Oct 20, 11:33 AM CDTSpecial Marine WarningBRO57 min
Oct 20, 4:58 PM CDTSpecial Weather StatementBROBrooks32 min
Oct 20, 5:16 PM CDTSpecial Weather StatementBROBrooks29 min
Oct 20, 5:39 PM CDTSpecial Weather StatementBROHidalgo36 min
Oct 20, 6:02 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy88 min
Oct 20, 6:16 PM CDTSpecial Weather StatementBROStarr44 min

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.